# SDR 2008FA0000030

- Difficulty date: December 11, 2007
- Submitted: January 15, 2008
- Operation: General aviation
- Propeller: Rotol R389*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 1473
- Condition: Cracked
- Location: Propeller
- Part time: 34,226 hours, 1,905 cycles
- Component: Propeller, Rotol
- Component part number: R389
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE RECEIVED FROM CUSTOMER WITH A CRACKED ROOT END OUTERSLEEVE.  NO REPAIR AVAILABLE.  PART HAS BEEN REMOVED FROM FURTHER SERVICE. (K)
